Atiyah, Michael F.
Riemann surfaces and spin structures
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 4 (1971) no. 1 , p. 47-62
Zbl 0212.56402 | MR 44 #3350 | 8 citations dans Numdam
doi : 10.24033/asens.1205
URL stable : http://www.numdam.org/item?id=ASENS_1971_4_4_1_47_0

Bibliographie

[1] M. F. Atiyah, K-Theory, Benjamin, 1967. MR 36 #7130

[2] M. F. Atiyah, R. Bott and A. Shapiro, Clifford modules (Topology, vol. 3, 1964, Suppl. 1, p. 3-38). MR 29 #5250 | Zbl 0146.19001

[3] M. F. Atiyah and I. M. Singer, The index of elliptic operators I (Ann. Math., vol. 87, 1968, p. 484-530). MR 38 #5243 | Zbl 0164.24001

[4] M. F. Atiyah and I. M. Singer, The index of elliptic operators III (Ann. Math., vol. 87, 1968, p. 546-604). MR 38 #5245 | Zbl 0164.24301

[5] M. F. Atiyah and I. M. Singer, The index of elliptic operators V (Ann. Math., vol. 93, 1971, p. 139-149). MR 43 #5555 | Zbl 0212.28603

[6] M. F. Atiyah and I. M. Singer, Index theory for skew-adjoint Fredholm operators, Publ. Math. Inst. Hautes Études Sci., Paris, No. 37, 1969. Numdam | MR 44 #2257 | Zbl 0194.55503

[7] J. Milnor, Remarks concerning spin manifolds, Differential and Combinatorial Topology (in honour of Marston Morse), Princeton, 1965. Zbl 0132.19602

[8] D. Mumford, Theta-characteristics of an algebraic curve (Ann. scient. Éc. Norm. Sup., 4, 1971, fasc. 2, p. 181-191). Numdam | MR 45 #1918 | Zbl 0216.05904

[9] A. Weil, Basic Number Theory, Springer, 1967. MR 38 #3244 | Zbl 0176.33601